# SDR WTAA950137

- Difficulty date: March 26, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N430UE
- Make and model: Bag JETSTM3101
- Aircraft serial: 784
- System (JASC): 6110 · Propeller Assembly
- Part: Propeller
- Condition: Bird Strike
- Location: Right
- Stage of operation: TX
- Nature of condition: C
- Precautionary procedure: D

## Discrepancy

SJC - BIRD STRIKE REPORTED AT RIGHT PROPELLER DURING TAXI.  MAINTENANCE ACCOMPLISHED BIRD STRIKE INSPECTION IAW JETSTM-3101 MM 5-50-25.  NO DAMAGE NOTED.  AIRCRAFT RETURNED TO SERVICE.  (W)
